MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO CLEARLINK SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - CARTAGO CLEARLINK SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8857
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a clearlink solution administration set disconnected causing a leak.During setup after prepping the new iv set and bag, the spike had slipped out of the iv bag; after the dose was hung.The bag disconnected and a leak occurred inside the delivery bag.It was noted the spike was too short and fell out.The set was being used with a baxter bag and the device was filled with an unspecified amount of paclitaxel.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK SOLUTION ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key7186166
Report Number1416980-2017-10307
Device Sequence Number73040
Product Code FPA
UDI-Device Identifier00085412046372
UDI-Public(01)00085412046372
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K160007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/03/2019
Device Catalogue Number2C8857
Device Lot NumberR17G04099
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2017
Supplement Date Received by Manufacturer02/06/2018
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PACLITAXEL; VIAFLO 250ML BAG
Patient Age67 YR